advertisement
Question
Posted by: Skye | 2012/02/23

Loosing cm''s but not weight

Four weeks ago I started the HCG diet program. I feel wonderful on the program but I do have a concern. I have 23 cm''s overall, but my weight is exactly the same as when I started. The doctor prescribed Amiloretic but even that does not seem to make a difference to what the scale shows. I am not exercising so it can not be muscle built up.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Skye
If you have lost cm, then this indicates fat loss. The fact that your use of a diuretic (Amiloretic) is not making a difference indicates that your inability to change your body weight is not due to water retention. I can only surmise that the use of HCG has possibly disrupted your metabolism. It may be prudent to consult an Endocrinologist to determine if there is a hormone imbalance.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Skye | 2012/02/24

Dear Doc.
Thank you for the reply. I neglected to add that my Bowel movements is as normal as it can get. I link metabolism to bowl movement. Please correct me if I am wrong, but within 15-30 minutes of eating a meal, I have a movement. I have never had to take any laxatives in my life. I have had my hormones tested during my last gyne visit and the reply was that " everything is so normal, it is actually abnormal" . I am a mystery to the dieticians and doctors as according to the last (very rude and unprofessional) dietician I should " have died from anorexia already"  according to my eating habits.

Reply to Skye
Posted by: DietDoc | 2012/02/24

Dear Skye
If you have lost cm, then this indicates fat loss. The fact that your use of a diuretic (Amiloretic) is not making a difference indicates that your inability to change your body weight is not due to water retention. I can only surmise that the use of HCG has possibly disrupted your metabolism. It may be prudent to consult an Endocrinologist to determine if there is a hormone imbalance.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement